Home > Research > Publications & Outputs > A semidefinite programming approach to the opti...
View graph of relations

A semidefinite programming approach to the optimal control of a single server queueing system with imposed second moment constraints

Research output: Contribution to journalJournal article

Published
Close
<mark>Journal publication date</mark>1999
<mark>Journal</mark>Journal of the Operational Research Society
Volume50
Number of pages9
Pages (from-to)765-773
Publication statusPublished
Original languageEnglish